Friedlander, Eric M.
Étale K-theory. II. Connections with algebraic K-theory
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 15 (1982) no. 2 , p. 231-256
Zbl 0537.14011 | MR 85c:14014 | 3 citations dans Numdam
doi : 10.24033/asens.1427
URL stable : http://www.numdam.org/item?id=ASENS_1982_4_15_2_231_0

Bibliographie

[1] J. F. Adams, On Chern Characters and the Structure of the Unitary Group (Proc. Camb. Phil. Soc., Vol. 57, 1961, pp. 198-199). MR 22 #12525 | Zbl 0103.16001

[2] S. Araki and H. Toda, Multiplicative Structures in Mod q Cohomology Theories, I and II, (Osaka J. Math., Vol. 2, 1965, pp. 71-115 and Vol. 3, 1966, pp. 81-120). Zbl 0129.15201

[3] M. Artin and B. Mazur, Etale Homotopy (Lecture Notes in Math., 100, 1969, Springer-Verlag). MR 39 #6883 | Zbl 0182.26001

[4] A. K. Bousfield and D. M. Kan, Homotopy Limits, Completions, and Localizations (Lecture Notes in Math., Vol. 304, 1973, Springer-Verlag). MR 51 #1825 | Zbl 0259.55004

[5] W. Browder, Algebraic K-Theory with Coefficients Z/p (Lecture Notes in Math., Vol. 651, 1978, pp. 40-84, Springer-Verlag). MR 80b:18011 | Zbl 0386.18011

[6] K. S. Brown and S. M. Gersten, Algebraic K-Theory as Generalized Cohomology (Lecture Notes in Math., Vol. 341, 1973, pp. 266-292, Springer-Verlag). MR 50 #442 | Zbl 0291.18017

[7] P. Deligne, La Conjecture de Weil I (Publ. Math. I.H.E.S., Vol. 43, 1974, pp. 273-307). Numdam | MR 49 #5013 | Zbl 0287.14001

[8] P. Deligne, Cohomologie Etale (SGA 41/2) (Lecture Notes in Math., Vol. 569, 1977, Springer-Verlag). MR 57 #3132 | Zbl 0345.00010

[9] E. Friedlander, Unstable K-Theories of the Algebraic Closure of a Finite Field (Comment. Math. Helvetici, Vol. 50, 1975, pp. 145-154). MR 53 #14488 | Zbl 0307.18005

[10] E. Friedlander, The Infinite Loop Adams Conjecture via Classification Theorems for F-Spaces (Proc. Camb. Phil. Soc., Vol. 87, 1980, pp. 109-150). MR 81b:55023 | Zbl 0426.55010

[11] E. Friedlander, Etale K-theory I: Connections with Etale Cohomology and Algebraic Vector Bundles (Inventiones Math., Vol. 60, 1980, pp. 105-134). MR 82e:14029 | Zbl 0519.14010

[12] E. Friedlander, Etale Homotopy of Simplicial Schemes. To appear in Princeton University Press. Zbl 0538.55001

[13] J.-P. Jouanolou, Une suite exact de Mayer-Vietoris en K-theorie algebrique (Lecture Notes in Math., Vol. 341, 1973, pp. 293-316, Springer-Verlag). MR 53 #13231 | Zbl 0291.14006

[14] D. Macduff and G. Segal, Homology, Fibrations, and the "Group Completion" Theorem (Inventiones Math., Vol. 31, 1976, pp. 279-284). MR 53 #6547 | Zbl 0306.55020

[15] J. P. May, The Spectra Associated to Permutative Categories (Topology, Vol. 17, 1978, pp. 225-228). MR 80e:55015 | Zbl 0417.55011

[16] D. Quillen, Higher Algebraic K-Theory I (Lecture notes in Math., Vol. 341, 1973, pp. 85-147, Springer-Verlag). MR 49 #2895 | Zbl 0292.18004

[17] G. Segal, Categories and Cohomology Theories (Topology, Vol. 13, 1974, pp. 293-312). MR 50 #5782 | Zbl 0284.55016

[18] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale (Inventiones Math., Vol. 55, 1979, pp. 251-295). MR 81i:12016 | Zbl 0437.12008

[19] R. Thomason, ALGEBRAIC K-THEORY AND ETALE COHOMOLOGY (Preprint).